MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) TERATRACKER, PURPLE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) TERATRACKER, PURPLE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9730492
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device lot number, and therefore serial number, unavailable.Device manufacture date is not available at time of filing.No parts have been returned to the manufacturer for analysis.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that prior to the start of a case, the site discovered the screw that attached the tracker to the universal drill guide (udg) was missing.There was no patient present when the issue was discovered and the site completed the surgery using a different tracker.There was no reported delay to the case.

Brand Name
TERATRACKER, PURPLE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7570453
Report Number1723170-2018-02525
Device Sequence Number16194324
Product Code HAW
UDI-Device Identifier00763000055813
UDI-Public00763000055813
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9730492
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1